Лични средства
Вие сте тук: Начало Преподаватели Геометрия доц. д-р Иван Минчев The artical "The optimal constant in the L^2 Folland-Stein inequality on the quaternionic Heisenberg group" has been cited by:

The artical "The optimal constant in the L^2 Folland-Stein inequality on the quaternionic Heisenberg group" has been cited by:

  1. J. A. Santisteban, Estructuras cuaternionicas contacto y metricas especiales, Thesis of Dissertation, Universidad del Pais Vasco, November, 2013.
  2. A. Petkov, Riemannian and sub-Riemannian manifolds with additional structures, Thesis of Dissertation, Sofia University "St.Kl.Ohridski", 2014.
  3. Robert K. Hladky, The topology of quaternionic contact manifolds, Ann. Global Anal. Geom. 47 (2015), no. 1, 99-115.
  4. Hiroyuki Kamada and Shin Nayatani, Quaternionic CR geometry, Hokkaido Math. J. Volume 42, Number 2 (2013), 159-329.
  5. Alexander Petkov, A Lichnerowicz-type result on a seven-dimensional quaternionic contact manifold, arXiv:1404.4377.
  6. Michael Christ, Heping Liu, An Zhang, Sharp Hardy-Littlewood-Sobolev Inequalities on Quaternionic Heisenberg Groups, Nonlinear Analysis: Theory, Methods & Applications, Volume 130, January 2016, Pages 361Џ395.
Действия към документ